# SDR SWAA2022061512861

- Difficulty date: May 28, 2022
- Submitted: June 15, 2022
- Operation: Air carrier
- Aircraft: N8632A
- Make and model: Boeing 737-8H4
- Aircraft serial: 60082
- Aircraft time: 27,537 hours, 12,517 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: 146A0081
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FWD SHIELD AT AFT CARGO BAY BS 767 - BS779 RBL21. MARKED. / [01] CORROSION ON SHIELD WAS FOUND TO BE OUT OF LIMITS DUE TO NO LIMITS ARE GIVEN IN THE SRM;[02] VERIFIED CORRECTIVE ACTION 1.;[03] REMOVED FWD SHIELD AT AFT CARGO BAY BS 767-BS 793 PER SRM 51-40-05-0G-0;[04] LOCATED AND DRILLED NEW SHIELD AFT CARGO BAY BS767- BS793 PER SRM 51-40-05-0G-0 AND DWG 146A0081;[05] VERIFIED CORRECTIVE ACTION 4.;[06] VERIFIED MEASUREMENT TABLE.;[07] OK TO INSTALL NEW SHIELD;[08] OK TO INSTALL GIVEN.;[09] INSTALLED NEW SHIELD AFT CARGO BAY BS767- BS793 PER SRM 51-40-05-0G-0 AND DWG 146A0081;[10] VERIFIED CORRECTIVE ACTION ENTRY 9;[11] VERIFIED CARD COMPLETE.
